Canceled: ULS Spring Seminar
Tell a Friend About This EventTell a Friend
 

4/24/2020
When: Friday, April 24
8:30 am - 5:30 pm
Where: Conrad Hotel
50 W Washington St
Indianapolis, Indiana  46204
United States
Contact: Ashley Higgins
317-639-5465

« Go to Upcoming Event List  

Utility Law Section Spring Seminar

Friday, April 24, 2020

Conrad Hotel ~ Indianapolis

6.75 hrs. CLE / 1 hr. Ethics

In the interest of preventing the spread of COVID-19, this event has been canceled. 

Schedule of Events:

8:00 a.m. –     Registration & Breakfast

8:30 a.m.       

 

8:30 a.m. –     Embracing the Changes: Cyber Security for the 21st Century Law Practice (1 hr Ethics requested)

9:30 a.m.        Adam Gwaltney, Ritman & Associates

 

9:30 a.m. –     Changing Coal Plant Operations in Changing Markets (1 hr CLE requested)

10:30 a.m.      Alan Gleckner, Senior Director, Energy Markets and Regulatory Affairs, Fresh Energy

                             Mike Hooper, Senior VP of Regulatory and Legislative Affairs, NIPSCO

 

10:30 a.m. –   Break

10:45 a.m.

 

10:45 a.m. –   Leaky Pipes and Broken Dreams (1 hr CLE requested)

11:45 a.m.      Commissioner Bruno Pigott, IDEM

                             Amy Romig, Plews Shadley Racher & Braun

                             Moderator: David Pippen, General Counsel, American Water

 

11:45 p.m. –   Increasing Procedural Efficiencies (.5 hr CLE requested)

12:15 p.m.      Beth Heline, IURC

 

12:15 –            Lunch

1:00 p.m.       

 

1:00 p.m. –     Electrical Transportation Revolution Panel (1.25 hrs CLE requested)

2:15 p.m.        Josh Cohen, Director, Policy with EV Charging Company, Greenlots

                             Aditya Jayam Prabhakar, Principal Engineer, MISO

                             Justin Sufan, Director of Regulatory and RTO Policy, IPL

                             Moderator: Commissioner Sarah Freeman, IURC

 

2:15 p.m. –     State 911 Issues (.5 hr CLE requested)

2:45 p.m.        Ed Reuter, Executive Director, Indiana Statewide 911 Board

 

2:45 p.m. –     Break

3:00 p.m.

 

3:00 p.m. –     Excavation Damage Update – Can You Dig It? (1 hr CLE requested)

4:00 p.m.        Aaron Holeman, IURC

                            DeAnna Poon, IURC

                            Beth Heline, IURC

 

4:00 p.m. –     Legislative Update (.5 hr CLE requested)

4:30 p.m.        Joseph Rompala, Lewis Kappes

                            Greg Ellis, VP - Energy and Environmental Policy, Indiana Chamber of Commerce

 

4:30 p.m. –    Reception

5:30 p.m.     

Travel note: The FDIC convention, which brings over 30,000 attendees to Indianapolis, will be going on during our Spring Seminar so we encourage you to plan your travel to downtown accordingly.

REGISTRATION FEES

Early Bird (on or before 4.5)

Regular (4.6-4.17)

Late (after 4.18)

ISBA ULS Member

$225

$250

$275

ISBA Non-ULS Member

$250

$275

$300

ISBA Member Gov't Employee

$150

$175

$200

ISBA Member Law Student

$25

$50

$75

Non-Member

$450

$475

$500

Reception Guest of Seminar Attendee

$20

$25

$30

USB Fee

$15

$20

$25

 

 

 

 

 

 

 

 

 

 

 

 

REGISTRATION DEADLINES

The "early bird" deadline ends Friday, April 3. The regular registration rate ends Friday, April 17. The late registration rate goes into effect on April 18. Note: If you are registering after April 21, you will need to register on-site at the seminar. The registration fee includes CLE programming and materials, breakfast, lunch, refreshment breaks and the reception.


PROGRAM MATERIALS
Program materials will be available online for electronic download. An email will be sent to attendees on or before April 22 with a link to the materials. Purchased USB drives will be provided upon check-in on-site at the seminar. 


REFUND INFORMATION
Refunds will be issued for cancellations received in writing on or before April 17, 2020 and are subject to a $25 processing fee. Refunds will not be granted after April 17, 2020, nor will they be given for no-shows after the conference. If you are unable to attend but would like to send someone in your place, contact Kristin Owens at 317.639.5465.